Questions & Answers The Surgical Experience About Anaesthesia 

I have very deep lines from prolonged use of steroid cream on my face as a child.

Your questions answered by our surgeon, Lucian Ion, FRCS(Plast)

Asked on 20 April 2013

Question

I have very deep lines from prolonged use of steroid cream on my face as a child. I am 50 and would like advice on possible treatments.

Answer

Because the steroid cream produces thinning of the skin, dermal volumising treatments or resurfacing may be suitable. I am thinking in particular of the possibility of using Sculptra, but also the option of Fraxel laser. They both provide a more general treatment to the face.

For smaller area treatments, injectable fillers based on hyaluronic acid may be suitable.

Lucian Ion Cosmetic Surgeon Mr Lucian Ion FRCS(Plast)
129 Harley Street
London
W1G 6BA

Get in touch. Talk to our helpful team or book a consultation with Mr Lucian Ion. Call 0207 486 7757

Book an appointment
Receive our newsletter